MAUDE Adverse Event Report: ETHICON INC. VCL+ VIO 36IN 1 S/A CTX; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL+ VIO 36IN 1 S/A CTX; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number VCP371H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).H6 component code: g07002 - device not returned.This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Was there any adverse consequence associated with the patient? was there any change in the patient¿s post-operative care due to the prolonged procedure? were there any unexpected outcomes or complications resulting from the prolonged surgery time? which tissue was being sutured when the event occurred? was additional dissection required in other organs/tissues other than the target tissue? please perform and document the follow up attempt for product return.Please document the shipment tracking number in notes or rmao sections.Please provide the source or name and title of external person providing answers to follow-up (external person submitting answers to sales rep or loc/bq).
 
Event or Problem Description
It was reported that a patient underwent a cesarean section procedure in 2025 and suture was used.During the procedure, intra-op while performing a caesarean needle tip broken off, xray needed to locate was found on drape.Delay in surgery.No adverse patient consequences were reported.Additional information was requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional information: h 6.Type of investigation.A manufacturing record evaluation was performed for the finished device 103sc2 / vcp371w38 batch number, and no non-conformances were identified.This report is being submitted pursuant to the provisions of 21 cfr part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
VCL+ VIO 36IN 1 S/A CTX
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-JUAREZ
calle durango #2751
ciudad juarez 32575
MX   32575
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key22005134
Report Number2210968-2025-05229
Device Sequence Number12567778
Product Code GAM
UDI-Device Identifier10705031052857
UDI-Public(01)10705031052857(17)290930(10)103SC2
Combination Product (Y/N)Y
Initial Reporter CountryNZ
PMA/510(K) Number
K132580
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberVCP371H
Device Lot Number103SC2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2025
Supplement Date Received by Manufacturer07/11/2025
Initial Report FDA Received Date05/12/2025
Supplement Report FDA Received Date07/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown